MathSciNet Relay Station
MathSciNet bibliographic data
MR1246280 16S35 (13A20 16K20)
Saltman, David J. The Schur index and Moody's theorem. $K$-Theory 7 (1993), no. 4, 309–332.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement